Purely infinite corona algebras of simple C*-algebras with real rank zero

Dan Kucerovsky, Francesc Perera

Research output: Contribution to journalArticleResearchpeer-review

4 Citations (Scopus)

Abstract

In this paper we explore conditions on simple non-unital C*-algebras with real rank zero and stable rank one under which their corona algebras are purely infinite and not necessarily simple. In particular, our results allow to characterize when the corona algebra of a simple AF-algebra is purely infinite in terms of continuity conditions on its scale. © THETA, 2011.
Original languageEnglish
Pages (from-to)131-144
JournalJournal of Operator Theory
Volume65
Issue number1
Publication statusPublished - 1 Dec 2011

Keywords

  • Corona algebras
  • Purely infinite C*-algebras
  • Scales in C*-algebras

Fingerprint Dive into the research topics of 'Purely infinite corona algebras of simple C*-algebras with real rank zero'. Together they form a unique fingerprint.

  • Cite this